Disorder-Induced Instability of a Weyl Nodal Loop Semimetal Towards a Diffusive Topological Metal with Protected Multifractal Surface States

AuthID
P-018-034
5
Author(s)
Silva, JS
·
Gonçalves, M
·
Ribeiro, P
·
Document Type
Article
Year published
2025
Published
in PHYSICAL REVIEW B, ISSN: 2469-9950
Volume: 111, Issue: 4
Indexing
Publication Identifiers
Scopus: 2-s2.0-85216424122
Wos: WOS:001419593200003
Source Identifiers
ISSN: 2469-9950
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.